Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Stiff neck, abdominal pain, bad periods, acne, itchy skin. What these symptoms suggest ?

I am 28 years old and i feel like i m 70. Recently i ve just been feeling so fatigued, i gained a bunch of weight and i have a horrible stiff neck . I have allergies and a super try nose. I m very bloated in my lower abdomen . I have bad periods and acne . Not on any birth control of medications. I even have a low grade fever sometimes. I went to the doctor and had my blood work done. My wbc was higher than average, my lymph was lower than usually and my abs seg? was also high. can someone please tell me what kind of doctor i need to see. I also have itching and dry skin . please help. i feel awful! thank you
Asked On : Fri, 7 Jan 2011
Answers:  1 Views:  349
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare Magic Forum
Your blood report indicates the presence of an infection in the body, and thats the reason you have fever too.
Fatigue, irregular menses, aches etc do not point towards a specific illness, they can be due to many reasons for ex:a thyroid dysfunction, a diagnosis can be made only after some more tests.
You need to see a general physician.
Answered: Tue, 25 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor